# SDR SWAA2022091972913

- Difficulty date: September 14, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 32,121 hours, 14,691 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH O/B AFT FLAP IS DELAMINATED ON BOTTOM I/B CORNER / [01] REMOVED AND REPLACED R/H O/B AFT FLAP PER AMM 27-51-22.
